# SDR SWAA2022063016923

- Difficulty date: June 9, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE-CLIP LOCATED BS500C AFT POSITION AND STR26LFWD CARGO COMPARTMENT 2022-316904 / [01] REPLACED CLIP AND FASTENERS LOCATED BS500C AFT POSITION AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505-85 REV: B;[02] RII JOB COMPLETED
